Volume 22, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Rigidity of Teichmüller space

Alex Eskin, Howard Masur and Kasra Rafi

Geometry & Topology 22 (2018) 4259–4306
Abstract

We prove that every quasi-isometry of Teichmüller space equipped with the Teichmüller metric is a bounded distance from an isometry of Teichmüller space. That is, Teichmüller space is quasi-isometrically rigid.

Keywords
quasi-isometric rigidity, Teichmüller metric
Mathematical Subject Classification 2010
Primary: 32G15
References
Publication
Received: 6 October 2017
Accepted: 23 April 2018
Published: 6 December 2018
Proposed: Benson Farb
Seconded: Tobias H Colding, Jean-Pierre Otal
Authors
Alex Eskin
Department of Mathematics
University of Chicago
Chicago, IL
% 60637-1514
United States
Howard Masur
Department of Mathematics
University of Chicago
Chicago, IL
% 60637-1514
United States
Kasra Rafi
Department of Mathematics
University of Toronto
Toronto, ON
% M5S 2E4
Canada